# SDR REXA2015051900535

- Difficulty date: May 19, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-101 BOTH RT & LT BOTTOM SEAT RAILS AT FS 364.00 - 379.00 HAS LIGHT CORROSION.  BLENDED CORROSION ON RT & LT SEAT RAILS & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  DEPTH OF .125" & .035" IN SECTION M.  R & R SEAT TRACKS IAW AMM 53-00-49.
